Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2020, Number 49, Pages 108–119 (Mi pdm717)  

Applied Graph Theory

A set of families of analytically described triple loop networks defined by a parameter

E. A. Monakhova

Institute of Computational Mathematics and Mathematical Geophysics SB RAS, Novosibirsk, Russia

Abstract: A set of families of undirected triple loop networks of the form $C(N(d,p); 1, s_2(d,p),$ $ s_3(d,p))$ with the given diameter $d>1$ and a parameter $p=1, 2, \ldots, d-1$ is obtained. For each such family, the order $N$ of every graph in the family and its generators $s_2$ and $s_3$ are defined by a cubical polynomial function of the diameter. The found set includes circulant graphs of degree 6 with the largest known orders for any diameters $d\equiv 0 \pmod 3$ and $d\equiv 2 \pmod 3$. Examples of constructing new families of triple loop networks based on the definition of functions $p=p(d)$ are presented.

Keywords: undirected triple loop networks, circulant graphs of degree $6$ with given diameter, families of circulant graphs.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 0315-2019-0006


DOI: https://doi.org/10.17223/20710410/49/8

Full text: PDF file (815 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.87

Citation: E. A. Monakhova, “A set of families of analytically described triple loop networks defined by a parameter”, Prikl. Diskr. Mat., 2020, no. 49, 108–119

Citation in format AMSBIB
\Bibitem{Mon20}
\by E.~A.~Monakhova
\paper A set of families of analytically described triple loop networks defined by a parameter
\jour Prikl. Diskr. Mat.
\yr 2020
\issue 49
\pages 108--119
\mathnet{http://mi.mathnet.ru/pdm717}
\crossref{https://doi.org/10.17223/20710410/49/8}


Linking options:
  • http://mi.mathnet.ru/eng/pdm717
  • http://mi.mathnet.ru/eng/pdm/y2020/i3/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:49
    Full text:16
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021